Universal Journal of Physics and Application  

Universal Journal of Physics and Application is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of physics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2331-6535 (Print)

ISSN: 2331-6543 (Online)


Contact Us: ujpa.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=84


Archive

Volume 13   2019
Vol.13 No.1Vol.13 No.2Vol.13 No.3
Volume 12   2018
Vol.12 No.1Vol.12 No.2Vol.12 No.3Vol.12 No.4
Volume 11   2017
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2016
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2015
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2014
Vol.8 No.1Vol.8 No.2Vol.8 No.3Vol.8 No.4Vol.8 No.5Vol.8 No.6
Vol.8 No.7Vol.8 No.8
Volume 7   2013
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4
Volume 6   2009
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2008
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2007
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2006
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2005
Vol2 No 1-2Vol2 No 3-4
Volume 1   2004
Vol1 No 1-2Vol1 No 3-4

Vol 7(Jul, 2013) No 1

The Hypercomplex Solution of the Dirac Equation

Konstantin Karplyuk, Oleksandr Zhmudskyy

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 9

DOI: 10.13189/ujpa.2013.010101

Subject: Theoretical and Mathematical Physics

An Exactly Solvable Three Dimensional Nonlinear Quantum Oscillator and sl(2) Algebra

J. Sadeghi, M. Rostami

[Abstract] [Full Text] [Full Article - PDF] pp. 10 - 13

DOI: 10.13189/ujpa.2013.010102

Subject: Theoretical and Mathematical Physics

On the Description of Vector Bosons

Konstantin Karplyuk

[Abstract] [Full Text] [Full Article - PDF] pp. 14 - 17

DOI: 10.13189/ujpa.2013.010103

Subject: Theoretical and Mathematical Physics

Stability and Mass Parabola in Integrated Nuclear Model

N. Ghahramany, H. Sarafraza, E. Yazdankish

[Abstract] [Full Text] [Full Article - PDF] pp. 18 - 25

DOI: 10.13189/ujpa.2013.010104

Subject: Computational and Simulation Physics

Thermodynamics of Quasianti-Hermitian Quaternionic Systems

S. A. Alavi

[Abstract] [Full Text] [Full Article - PDF] pp. 26 - 31

DOI: 10.13189/ujpa.2013.010105

Subject: Theoretical and Mathematical Physics